Join the 'Dystonia' group to help and get support from people like you.
We found 50 questions associated with the 'Dystonia' topic.
Posted 4 Jan 2017 by • 5 answers
Is it normal to take 3,000mg of gabapentin? I take 1,000mg 3 times a day for occipital neuralgia, migraines, and cervical dystonia; as prescribed by my Neurologist. It helps to a degree but it's not miraculous at alleviating the pain. I also take a cocktail of other medications for other ...
Posted 12 Sep 2016 • 1 answerFAQ by Drugs.com
Dysport and Botox both have cosmetic uses. But what is the difference between these botulinum toxins?
Posted 8 Jun 2010 by • 7 answers
... others want to just stay home, away from people when the tremors and dystonia are at their worst? Do others have times when they look "normal", and then the abonormal posturing returns?
Posted 14 Jul 2011 by • 4 answers
For the people who posted reviews regarding their use of Abilify (to treat depression), but developed a very serious side effect - Tardive Dyskenisia, Dystonia, etc... how high was your dose, how long were you on it, any other drugs being taken as well, and what were you being treated for? I am ...
Posted 8 Jul 2013 by • 3 answers
... always uncertain whether the diagnosis is correct. I originally went to Cleveland clinic and was diagnosed with possible occipital nerve irritation, migraines, vestibular disorder, underlie issues of cervicalgia. Two doctors have thrown in possible thoracic outlet. I then got into a appointment ...
Posted 10 Nov 2014 by • 2 answers
I was diagnosed with hemifacial spasms and cervical dystonia which is part of Tardive Dyskensia. I am no longer on antipsychotic meds but the symptoms have not improved. My neurologist wants me to have Botox injections. My appointment is later this month and I am scared. Any info would be greatly ...
Posted 5 Jan 2016 by • 3 answers
I am allergic to Lyrica, when I was prescribed lyrica in the past, my reaction was that all I did was sleep. It was hard to wake me up. My current Dr a neurologist wants to start me on baclofen as I have been diagnosed with dystonia. I am concerned that it will cause the same reaction.
Posted 19 Feb 2010 by • 3 answers
It seems that my tardive dystonia of the tongue appeared after adverse reactions of dentistry. According to DR. Jankovic in Houston declared it. I had a graft done. According to 7 dentists: one said not to wear braces ans 6 said "yes". A lawyer has written that I am not the only one.
Posted 19 Oct 2010 by • 3 answers
I have botox injections every 8 weeks but it soon wears off and takes a week to kick in, had it now for 5/6 years
Posted 30 Nov 2011 by • 2 answers
Other meds she takes are : Minipress,Amlodipine for blood pressure,anti-depressants, somac for gastric reflux also occasionally she take Voltaren ? Valium seems not helping her muscle spasm that is painful for her, only help her sleep since she has been taking Valium many years. Her doctor is not ...
Posted 26 Nov 2012 by • 2 answers
... I want to keep doing my training, without making things worse, it started 10 weeks ago, stiff neck etc, went to may doctors and said I was stressed, finally after 7 weeks I met with a neurologist and said yes you have cervical dystonia, gave me some pills and off I went. I can' find any ...
Posted 26 Feb 2013 by • 3 answers
feeling that there isn;t very many good days i describe this pain worst than labor sometimes i wish i could go on a mountain a scream what do any members take for pain relief thank you
Posted 4 Mar 2015 by • 1 answer
Just got "officially" diagnosed. Waiting on insurance so I can receive botox injections. Just took first dose and crossing fingers that it alleviates some of my symptoms
Posted 22 May 2016 by • 2 answers
... another 2. I have gone to bed now hoping to pass out but I am still crying. Do I take more to make it stop? I am all alone, I have depression, and dystonia and am useless in life, unable to work. I have nothing to be happy about, hence the crying, but I just want it to stop. What can I do?
Posted 14 May 2017 by • 3 answers
Everything was going well with my medicines, or so I thought, until I began having neurological problems. I was diagnosed with tardive dyskinesia/dystonia/akathisia from long term use of Abilify. So, my doctor switched me to lithium & Lexapro, then recently switched my Lexapro to Prozac. I have ...